# SDR USAA2009051891217

- Difficulty date: May 16, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 60,690 hours, 35,234 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6561777505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 - NR 03-0553-8-0550/001, CRACK ON STRINGER CHANNEL AT BS360, S14L.  REPLACED STRINGER CHANNEL AT BS360, S14L IAW B737 SRM 51-10-02 & 51-40-02 &  BOEING DWG 65-61777.
